RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 274–277 (Mi dan34370)  

MATHEMATICS

On the theory of iteration processes

Yu. A. Kuznetsov

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (466 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.512.25
Presented: L. V. Kantorovich
Received: 08.05.1968

Citation: Yu. A. Kuznetsov, “On the theory of iteration processes”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 274–277

Citation in format AMSBIB
\Bibitem{Kuz69}
\by Yu.~A.~Kuznetsov
\paper On the theory of iteration processes
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 274--277
\mathnet{http://mi.mathnet.ru/dan34370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238479}
\zmath{https://zbmath.org/?q=an:0191.15806}


Linking options:
  • http://mi.mathnet.ru/eng/dan34370
  • http://mi.mathnet.ru/eng/dan/v184/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019